# SDR AALA20160218006

- Difficulty date: February 14, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 65,595 hours, 10,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 3169551
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT NEAR R1 IS INTERMITTENT.  REPLACED LAMP HOLDER ASSEMBLY.  ACFT IN BASE MX.
